# SDR QXEA2024101800243

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 19,755 hours, 13,048 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTED FUEL DRIPPING FROM R/H WING STUB AFT END IN WING TO FUSELAGE PANEL. REMOVED FROM SERVICE. C/W T/C E-28-0031 ITEMS 1-4 ONLY. C/W STEPS 5 AND 6 OF TASKCARD E-28-0031 LEAKAGE WAS IN EXCESS OF ALLOWABLE LIMITS IN STEP 5. UNABLE TO FERRY A/C REF LP 1085371 FOR TEMP REPAIR REQUIRES REMOVAL PRIOR TO PERMANENT REPAIR. REF TANK TIGER VENDOR W/O TT00613 FOR FUEL TANK OPENING OF FUEL PANELS 621AB AND 144AR.REMOVAL AND RE-APPLICATION OF SEALANT. REINSTALLATION OF PANELS 621AB AND 144AR AND LEAK CHECKS AND OTHER WORK PREFORMED. LEAK CHECK GOOD. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
